Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Period lasted for 2 weeks, recurred a week later after sexual intercourse. Heavy bleeding. Serious?

Hello, my question is I had a period that lasted for 2 weeks and then after it ended it came back a week later after me and my husband had intercourse. Now I've been bleeding heavily for 5 days and its so heavy to were i have to use a tampon and a pad everyday! I also have to change my super tampon about every 2 hours. Should I got to the nearest ER or wait to see my doctor?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi,
In the current scenario, you should immediately see a specialist as it looks like you have some local cause for the bleeding which needs to be attended. Local causes like cervicitis, vaginitis, polyps, erosions and infections need to be excluded. You may need styptics to suppress the bleeding and if needed, hormone supplementation. Hope your query is answered. Wish you good health.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor